Patient Comments: Dizziness - Diagnosis

Please describe your diagnosis of your dizziness.

Comment from: dude cx, 45-54 Male (Patient) Published: May 30

I have a more likely chance of being dizzy in the morning if I use Q-tips at night; that wax in your ear is a good thing.

Was this comment helpful?Yes
Comment from: LADYBUGG, 55-64 Female (Patient) Published: May 21

I have been diagnosed with vertigo, but it has subsided with physical therapy. I haven"t had any episodes until a year ago, but it isn"t the same. Lately, I get extremely dizzy upon standing, followed by throbbing inside my head, like it"s going to explode. My legs feel like they are going to give out on me and I have to hurry and find a place to sit. At times, I feel like I"m walking up a hill, and my left ear feels like I have a cup covering it. I wonder if this is a vertigo or a cardio problem.

Was this comment helpful?Yes
Comment from: Sharon W., 65-74 Female (Patient) Published: May 09

Three mornings in a row when I got up I was off balance and felt like I couldn"t stand up or walk right or was going to fall. It went away in a few minutes after being up.

Was this comment helpful?Yes
Comment from: nikkiboo, 25-34 Female (Patient) Published: April 11

After laying down, especially on my back, when it's time to get up it's like the whole house is spinning. I have to lay down for a while.

Was this comment helpful?Yes
Comment from: EBONYN, 35-44 Female (Patient) Published: February 26

I get dizzy when I lay on my left side only. The dizziness is really weird feeling like my brain is moving around.

Was this comment helpful?Yes
Comment from: Jules, 45-54 Female (Patient) Published: December 30

I woke up feeling unsteady with a headache and felt as if I was walking above the ground level. It was really weird as I had it once before about a year ago. I have headache today but I'm better. I do suffer from vertigo occasionally, but I've been so tired the last week or so.

Was this comment helpful?Yes
Comment from: dovecall, 65-74 Female (Patient) Published: October 18

I have been getting light headed for the last few weeks. I went in the hospital and they said I was dehydrated and gave me fluids had took an X-ray and it showed I had bronchitis. They gave me antibiotics and also prednisone for sinusitis. I am still feeling very light headed and a lot of pressure in my head.

Was this comment helpful?Yes
Comment from: came243, 55-64 Female (Patient) Published: July 06

I have dizziness and there are times if I laugh too hard, I feel very light headed. I can sometimes feel a throbbing in my chest. Also, I'm not sure if it's related, but I sometimes get severe leg or feet cramps. I am on Diovan along with a water pill for high blood pressure. Recently, my blood pressure was 100/76 and the nurse thought it maybe too low for me. I really need some help.

Was this comment helpful?Yes
Comment from: lesley, 55-64 Female (Patient) Published: July 06

I discovered that I was losing my hearing as well. Over time it seemed that as my hearing loss worsened, the pains increased. I had a fungal infection in my right ear that also caused a spike in blood pressure and one time my left arm went numb. An ekg showed no heart problems. I have had 2 cat scans and 2 MRI's over the years, and plenty of blood tests all coming out normal. This past January, I noticed that I couldn't hear out of my right ear. I also started to get palpitations, and blurry vision while driving. The pains in my head increased. I was doing badly in school, and I started to lose my balance and fall, other times I was dizzy, and have been hallucinating, mainly colors. I went to the ER and had very high blood pressure reading despite the fact that I was taking Atenolol and Amis. My left arm went numb, and I couldn't read the eye chart, and one of the nurses had a blue chin. The doctor said that I had Meneries and prescribed the antivert. I just went through tests. One test was abnormal. Another test was inconclusive for I didn't see one red dot I saw many. Between each test I saw blue. I have been on the following medications: Antivert, Atenolol, Amitryptoline, and Valium, of course not during the tests. I now have an appointment with physical therapy and none of my doctors agree about diagnosis and medications. I am so confused. I don't know what lies in the future for me. The medications side effects produce the same effects I am trying to get rid of. The hallucinations have caused a stop of Amis, but my ENT just ordered a 6 month supply of Valium, which are addictive. I don't like this at all. In the meantime, I am still weak, but the valium has helped the tingling in my head and pain. I am more constipated, and this is from the medications. I am not working. This is causing a complete interruption of my ability to function properly. My daughter is getting married next month. This should be a glorious time, but I am being kept out of all planning and I feel so lost. I should be a part of this important day. I guess the best I can hope for is that I won't make a fool of myself.

Was this comment helpful?Yes

Patient Comments

Viewers share their comments

Dizziness - Causes Question: What caused your dizziness?
Dizziness - Standing Up Question: Please describe your experience with dizziness when standing up.
Dizziness - Treatment Question: What was the treatment for your dizziness?

Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on MedicineNet. The opinions expressed in the comments section are of the author and the author alone. MedicineNet does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Health Solutions From Our Sponsors